skin-hair-icon
After use of podowart got scar
After using podowart on face for treating the wart i got scar after using podowart, how remove the scar. Please suggest me the solution
2585 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Why did you use it on face. It is a skin necrotic agent and not supposed to be used on face. Please call me or send photos using online consult option for proper examination diagnosis and treatment advice.
Answered
Flag this Answer
Flag this answer
1/2 people found this helpful
Was this answer helpful?

This question featured in :

How to remove scars naturally
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.